Affordable Access

Access to the full text

Monotone Comparative Statics in Ordered Vector Spaces

Authors
  • Jensen, Martin K
Type
Published Article
Journal
The B.E. Journal of Theoretical Economics
Publisher
De Gruyter
Publication Date
Oct 04, 2007
Volume
7
Issue
1
Identifiers
DOI: 10.2202/1935-1704.1142
Source
De Gruyter
Keywords
Disciplines
  • Topics Article
License
Yellow

Abstract

This paper considers ordered vector spaces with arbitrary closed cones and establishes a number of characterization results with applications to monotone comparative statics (Topkis (1978), Topkis (1998), Milgrom and Shannon (1994)). By appealing to the fundamental theorem of calculus for the Henstock-Kurzweil integral, we generalize existing results on increasing differences and supermodularity for C1 or C2 functions. None of the results are based on the assumption that the order is Euclidean. As applications we consider a teamwork game and a monopoly union model.

Report this publication

Statistics

Seen <100 times